# SDR C2XA05CL019

- Difficulty date: April 4, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 14,539 hours, 12,981 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L01110
- Part serial: 162
- Condition: Failed
- Location: Cabin Pressure
- Part time: 14,539 hours, 12,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLE - THE CREW REPORTED, LOST ALL PRESSURIZATION WHILE CRUISING AT 22,000 FT.  THE CREW MADE AN EMERGENCY DESCENT.  THE CREW WAS ABLE TO REGAIN CONTROL OF PRESSURIZATION USING MANUAL CONTROL, AND LANDED IN CLE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PNEUMATIC OUTFLOW VALVE.  A SATISFACTORY TEST FLIGHT WAS PERFORMED AND THE ACFT WAS RELEASED TO SERVICE.
